View Single Post
Old 05-22-2017, 11:03 PM  
ger715
Magnate
 
Join Date: Jul 2011
Location: Illinois
Posts: 2,162
My Mood:
Default

Quote:
Originally Posted by Johnsonsyard View Post
Hi been taking diazepam for over 3 years . 2mg at night for muscle spasm and decided to try to cone off it as I don't think it's doing me any good. I feel very hyped up restless and anxious tinnitus worse and pain worse after reducing by half over last week. Can anyone advise what I should be doing and what to expect ? What s going on? Many thanks any comment really appreciated .

Even at the low dose you are taking; benzos need to be lowered gradually; possibly cutting in half.

I take Diazepam daily for the past few years primarily for muscle spasms too, but at a higher dose than you. When I reduce, the spasms worsen so I continue taking the Diazepam (Vallium). It really has helped me.


Gerry
ger715 is offline   Reply With Quote
"Thanks for this!" says:
Johnsonsyard (05-23-2017), PamelaJune (05-22-2017), St George 2013 (06-04-2017)